Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jul 10, 2015, 2:58 PM MDT for Doña Ana County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 2:58 PM MDT (20:58 UTC)
- Expired
- Jul 10, 2015, 3:45 PM MDT
- In force
- 47 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 60 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
702 WUUS54 KEPZ 102058 SVREPZ NMC013-102145- /O.NEW.KEPZ.SV.W.0072.150710T2058Z-150710T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 258 PM MDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 345 PM MDT * AT 258 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DONA ANA... OR 6 MILES NORTH OF LAS CRUCES...MOVING NORTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... LAS CRUCES... LEASBURG... ORGAN... DONA ANA... EAST MESA... TWIN PEAKS... AND AGUIRRE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3231 10681 3245 10692 3260 10669 3237 10654 TIME...MOT...LOC 2058Z 240DEG 16KT 3241 10678 HAIL...0.88IN WIND...60MPH $$ LANEY
2 follow-up statements
428 WWUS54 KEPZ 102119 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 319 PM MDT FRI JUL 10 2015 NMC013-102145- /O.CON.KEPZ.SV.W.0072.000000T0000Z-150710T2145Z/ DONA ANA NM- 319 PM MDT FRI JUL 10 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR CENTRAL DONA ANA COUNTY... AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF ORGAN...OR 11 MILES NORTHEAST OF LAS CRUCES...MOVING NORTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... LAS CRUCES... ORGAN... EAST MESA... AND AGUIRRE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3234 10671 3252 10681 3260 10669 3237 10654 TIME...MOT...LOC 2118Z 240DEG 16KT 3246 10669 HAIL...0.88IN WIND...60MPH $$ LANEY
775
WWUS54 KEPZ 102137
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
337 PM MDT FRI JUL 10 2015
NMC013-102147-
/O.EXP.KEPZ.SV.W.0072.000000T0000Z-150710T2145Z/
DONA ANA NM-
337 PM MDT FRI JUL 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DONA ANA COUNTY WILL
EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM AS WELL AS OTHER THUNDERSTORMS IN THE AREA.
LAT...LON 3234 10671 3252 10681 3260 10669 3237 10654
TIME...MOT...LOC 2129Z 240DEG 16KT 3246 10669
$$
LANEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:01 AM MDT, 10 hours 57 minutes earlier.
Area forecast discussion, Jul 10, 4:01 AM MDT, 10 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 401 AM MDT FRI JUL 10 2015 .SYNOPSIS... MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO NEW MEXICO AND WEST TEXAS TODAY AND TONIGHT RESULTING IN MORE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. A FEW STORMS MAY AGAIN PRODUCE HEAVY RAINS...HAIL AND STRONG WINDS. HIGH PRESSURE ALOFT WILL THEN SPREAD ACROSS THE SOUTHERN ROCKY MOUNTAINS AND THIS WILL BRING WARMER DRIER WEATHER TO MOST OF THE REGION WITH MOST THUNDERSTORMS OCCURRING AROUND THE HIGHER MOUNTAINS OR FOR AREAS WEST OF DEMING. && .DISCUSSION... UNSEASONABLY DEEP UPPER LOW WILL CONTINUE TO SPIN OVER CALIFORNIA TODAY WHILE DESERT HEAT LOW AT THE SURFACE REMAINS OVER WESTERN ARIZONA. TO THE EAST EXPECT DEEP HIGH PRESSURE TO EXTEND INTO CENTRAL TEXAS. RESULTANT CIRCULATION WILL INCLUDE A LOW AND MID LEVEL SOUTHWEST TO SOUTHEAST FLOW WHICH WILL TRANSPORT ABUNDANT MOISTURE FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA INTO SOUTHERN NEW MEXICO AND WEST TEXAS. PRECIPITABLE WATER WILL REMAIN ABOVE NORMAL WITH VALUES MOSTLY AROUND 1.1 TO 1.4 INCHES. SURFACE DEWPOINTS WILL ALSO BE IN THE 50S AND LOWER 60S TODAY AND CONTRIBUTE TO DESTABILIZING THE AIR MASS WITH MUCAPES AROUND 1000 J/KG THIS AFTERNOON AND THIS EVENING. THUS EXPECT THREAT OF DEEP CONVECTION TO PERSIST TODAY/TONIGHT. THE HIGH MOISTURE CONTENT MEANS A FEW STORMS WILL AGAIN DROP HEAVY RAINFALLS WITH ISOLATED AREAS OF FLOODING. IN ADDITION UNUSUALLY STRONG FOR JULY MID LEVEL SOUTHWEST FLOW AROUND 30 TO 40 KT WILL PROVIDE FAVORABLE SHEAR FOR UPDRAFT ENHANCEMENT AND EVEN MID LEVEL ROTATION. CONSEQUENTLY ISOLATED STORMS MAY BECOME SEVERE WITH HAIL AND DAMAGING DOWNDRAFTS. ON SATURDAY THE RIDGE TO THE EAST WILL BEGIN EXPANDING WESTWARD ACROSS THE SOUTHERN ROCKIES. ATTENDANT LARGE SCALE SUBSIDENCE AND WARMER DRIER AIR ALOFT WILL THUS ALSO SPREAD ACROSS NEW MEXICO AND WEST TEXAS THIS WEEKEND WITH AIR MASS TENDING TO STABILIZE FROM EAST TO WEST. THUS CONVECTION SHOULD DIMINISH EAST TO WEST SATURDAY AND SUNDAY WITH MOST STORMS OCCURRING AROUND THE HIGHER MOUNTAINS AND WEST OF A DEMING-T OR C LINE. RIDGE WILL BE ALIGNED ON AN EAST TO WEST AXIS ACROSS SOUTHERN NEW MEXICO OF NORTHERN MEXICO THROUGH MOST OF NEXT WEEK RESULTING IN SEASONABLY HOT MOSTLY DRY WEATHER MOST LOCATIONS. HOWEVER THERE MAY BE ADEQUATE LOW LEVEL HEATING AND RESIDUAL MOISTURE TO INITIATE A FEW THUNDERSTORMS EACH DAY WITH MOST ACTIVITY REMAINING AROUND HIGHER TERRAIN AND WEST OF DEMING. && .AVIATION...VALID 11/12Z-12/12Z. SCATTERED AREAS OF MVFR AND ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN SHOWERS AND THUNDERSTORMS...ESPECIALLY FROM 18Z- 06Z. HEAVY RAINS...HAIL AND WIND GUSTS TO 50 KT WILL OCCUR WITH A FEW STORMS. OTHERWISE WIDESPREAD AREAS OF SCT-BKN050 WITH SURFACE WINDS AROUND 5 TO 15 KT. && .FIRE WEATHER... MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO NEW MEXICO AND WEST TEXAS TODAY AND TONIGHT RESULTING IN MORE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. A FEW STORMS MAY AGAIN PRODUCE HEAVY RAINS...HAIL AND STRONG WINDS. THE WIDESPREAD WETTING RAINS WILL CONTINUE TO REDUCE THE FIRE DANGER. HIGH PRESSURE ALOFT WILL THEN SPREAD ACROSS THE SOUTHERN ROCKY MOUNTAINS AND THIS WILL BRING WARMER DRIER WEATHER TO MOST OF THE REGION WITH MOST THUNDERSTORMS OCCURRING AROUND THE HIGHER MOUNTAINS OR FOR AREAS WEST OF DEMING. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 92 72 94 73 / 40 50 20 0 SIERRA BLANCA 89 67 91 67 / 50 50 20 0 LAS CRUCES 89 67 92 69 / 40 50 20 20 ALAMOGORDO 88 67 92 68 / 50 50 20 20 CLOUDCROFT 68 52 71 54 / 60 60 50 40 TRUTH OR CONSEQUENCES 86 65 89 68 / 40 40 30 30 SILVER CITY 80 61 83 63 / 40 40 30 50 DEMING 88 66 92 68 / 40 40 30 30 LORDSBURG 90 65 93 67 / 30 40 40 40 WEST EL PASO METRO 92 73 95 73 / 40 50 20 0 DELL CITY 90 67 93 67 / 50 40 20 0 FORT HANCOCK 92 70 94 70 / 50 50 20 0 LOMA LINDA 87 68 89 68 / 50 50 20 0 FABENS 92 70 95 70 / 40 50 20 0 SANTA TERESA 90 70 93 71 / 40 50 20 10 WHITE SANDS HQ 89 69 92 69 / 40 50 20 20 JORNADA RANGE 88 66 91 67 / 40 50 20 20 HATCH 89 65 91 67 / 40 50 20 20 COLUMBUS 88 67 92 69 / 40 40 30 20 OROGRANDE 89 70 92 70 / 50 50 20 10 MAYHILL 76 56 79 57 / 60 60 50 40 MESCALERO 77 56 81 57 / 60 60 50 40 TIMBERON 77 56 79 57 / 60 60 50 40 WINSTON 80 58 82 61 / 50 50 50 50 HILLSBORO 87 62 89 65 / 40 40 30 30 SPACEPORT 87 65 89 68 / 40 50 20 30 LAKE ROBERTS 80 57 83 60 / 50 50 50 50 HURLEY 83 62 86 64 / 40 40 30 40 CLIFF 86 63 91 65 / 30 40 40 50 MULE CREEK 86 60 89 64 / 30 30 40 50 FAYWOOD 83 63 87 64 / 40 40 30 30 ANIMAS 90 66 93 68 / 30 30 40 40 HACHITA 89 65 93 67 / 40 40 40 40 ANTELOPE WELLS 87 65 91 66 / 30 40 40 40 CLOVERDALE 85 64 89 65 / 30 30 40 50 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1133 AM MDT FRI JUL 10 2015 NMZ401>417-TXZ418>424-111745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING. SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH. OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS FOR LARGE HAIL AND WIND GUSTS EAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO. BIRD
In the hours before
Local storm report, Jul 10, 1:25 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
125 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 3 S DEMING 32.22N 107.75W
07/10/2015 E0.88 INCH LUNA NM 911 CALL CENTER
DISPATCH REPORTS TRAFFIC STOPPED ON HIGHWAY 11 SOUTH OF
DEMING DUE TO INTENSE NICKEL SIZE HAIL.
&&
EVENT NUMBER EPZ1500104
FAUSETTLocal storm report, Jul 10, 1:27 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
127 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL 5 SSE DEMING 32.20N 107.72W
07/10/2015 M1.00 INCH LUNA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL.
&&
EVENT NUMBER EPZ1500105
FAUSETTLocal storm report, Jul 10, 1:30 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
130 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 4 NE SUNSHINE 32.18N 107.71W
07/10/2015 E1.00 INCH LUNA NM TRAINED SPOTTER
ALSO REPORTS STRONG WINDS AND INTENSE RAIN
&&
EVENT NUMBER EPZ1500106
BIRDLocal storm report, Jul 10, 1:31 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
131 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 4 NE SUNSHINE 32.18N 107.71W
07/10/2015 E1.00 INCH LUNA NM TRAINED SPOTTER
ALSO REPORTS STRONG WINDS AND INTENSE RAIN
&&
CORRECTED EVENT TIME
EVENT NUMBER EPZ1500106
BIRDLocal storm report, Jul 10, 1:40 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
140 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL DEMING 32.26N 107.75W
07/10/2015 M1.00 INCH LUNA NM EMERGENCY MNGR
EMERGENCY MANAGER REPORTED QUARTER SIZE HAIL IN THE
CITY OF DEMING.
&&
EVENT NUMBER EPZ1500107
FAUSETTSpecial weather statement, Jul 10, 1:42 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 142 PM MDT FRI JUL 10 2015 NMZ410-411-102030- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- NORTHERN DONA ANA COUNTY NM- 142 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA COUNTY UNTIL 230 PM MDT... AT 142 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR NEAR CORRALITOS...OR 14 MILES SOUTHWEST OF LEASBURG...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAS CRUCES... LEASBURG... SAN MIGUEL... MESILLA... SAN MIGUEL IN DONA ANA COUNTY... NMSU MAIN CAMPUS... MESQUITE... DONA ANA... FAIRACRES... EAST MESA... CORRALITOS... VADO... TWIN PEAKS... AND LOOKOUT PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3209 10724 3241 10721 3253 10670 3216 10667 TIME...MOT...LOC 1942Z 231DEG 19KT 3229 10705 LANEY
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:36 AM MDT | Areal Flood Advisory | EPZ | Otero | 114 min |
| Jul 10, 11:12 AM MDT | Special Weather Statement | EPZ | Grant | 48 min |
| Jul 10, 11:32 AM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 43 min |
| Jul 10, 11:54 AM MDT | Special Weather Statement | EPZ | Luna | 51 min |
| Jul 10, 11:58 AM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 47 min |
| Jul 10, 12:13 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Jul 10, 12:18 PM MDT | Special Weather Statement | EPZ | Grant | 42 min |
| Jul 10, 12:26 PM MDT | Special Weather Statement | EPZ | Luna | 49 min |
| Jul 10, 12:48 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 42 min |
| Jul 10, 1:13 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 10, 1:14 PM MDT | Special Weather Statement | EPZ | Grant | 31 min |
| Jul 10, 1:23 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 52 min |
| Jul 10, 1:29 PM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Jul 10, 1:42 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Jul 10, 2:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 46 min |
| Jul 10, 2:41 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Jul 10, 3:01 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 16 min |
| Jul 10, 3:32 PM MDT | Special Weather Statement | EPZ | Doña Ana | 43 min |
| Jul 10, 3:56 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 49 min |
| Jul 10, 4:13 PM MDT | Special Weather Statement | EPZ | Otero | 47 min |
| Jul 10, 4:25 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 50 min |
| Jul 10, 4:37 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 38 min |
| Jul 10, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 44 min |
| Jul 10, 4:50 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jul 10, 5:16 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 44 min |
| Jul 10, 5:24 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 51 min |
| Jul 10, 5:25 PM MDT | Special Weather Statement | EPZ | Otero | 35 min |
| Jul 10, 5:28 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jul 10, 5:36 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.